ISSN:
 1930-5311

eISSN:
 1930-532X

All Issues

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Journal of Modern Dynamics

October 2009 , Volume 3 , Issue 4

Select all articles

Export/Reference:

Rigidity results for quasiperiodic SL(2, R)-cocycles
Bassam Fayad and Raphaël Krikorian
2009, 3(4): 479-510 doi: 10.3934/jmd.2009.3.479 +[Abstract](1037) +[PDF](350.5KB)
Entropies of strictly convex projective manifolds
Mickaël Crampon
2009, 3(4): 511-547 doi: 10.3934/jmd.2009.3.511 +[Abstract](875) +[PDF](367.9KB)
Uniform exponential growth for some SL(2, R) matrix products
Artur Avila and Thomas Roblin
2009, 3(4): 549-554 doi: 10.3934/jmd.2009.3.549 +[Abstract](1023) +[PDF](89.0KB)
Dynamics of the universal area-preserving map associated with period-doubling: Stable sets
Denis Gaidashev and Tomas Johnson
2009, 3(4): 555-587 doi: 10.3934/jmd.2009.3.555 +[Abstract](907) +[PDF](991.6KB)
Foliations with unbounded deviation on $\mathbb T^2$
Dmitri Panov
2009, 3(4): 589-594 doi: 10.3934/jmd.2009.3.589 +[Abstract](771) +[PDF](91.9KB)
On the generic existence of periodic orbits in Hamiltonian dynamics
Viktor L. Ginzburg and Başak Z. Gürel
2009, 3(4): 595-610 doi: 10.3934/jmd.2009.3.595 +[Abstract](861) +[PDF](227.5KB)
Veech surfaces with nonperiodic directions in the trace field
Pierre Arnoux and Thomas A. Schmidt
2009, 3(4): 611-629 doi: 10.3934/jmd.2009.3.611 +[Abstract](661) +[PDF](219.5KB)
Density of positive Lyapunov exponents for quasiperiodic SL(2, R)-cocycles in arbitrary dimension
Artur Avila
2009, 3(4): 631-636 doi: 10.3934/jmd.2009.3.631 +[Abstract](1018) +[PDF](87.4KB)
Morse coding for a Fuchsian group of finite covolume
Arseny Egorov
2009, 3(4): 637-646 doi: 10.3934/jmd.2009.3.637 +[Abstract](923) +[PDF](260.1KB)

2017  Impact Factor: 0.425

Librarians

Email Alert

[Back to Top]